# SDR 05FDEA02745

- Difficulty date: September 3, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INVESTIGATION FOUND 2EA DENTS ON SKIN AT BS 1060, 2 INCH BELOW STR 29.
